IDEAS home Printed from
MyIDEAS: Login to save this article or follow this journal

A new set of critical values for systems cointegration tests with a prior adjustment for deterministic terms

  • Carsten Trenkler


    (European University Institute, Florence and Humboldt Universität zu Berlin)

In this note I present a new set of simulated percentiles of asymptotic distributions regarding systems cointegration tests with a prior adjustment for deterministic terms suggested by Saikkonen and Lütkepohl (2000a, 2000b, 2000c) and Saikkonen and Luukkonen (1997). The new percentiles are based on an improved random number generator implemented in GAUSS V3.6 and make critical values available for a larger range of percentage points and higher-dimensional systems.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL:
Download Restriction: no

Article provided by AccessEcon in its journal Economics Bulletin.

Volume (Year): 3 (2003)
Issue (Month): 11 ()
Pages: 1-9

in new window

Handle: RePEc:ebl:ecbull:eb-03c10003
Contact details of provider:

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. H. D. Vinod, 2000. "Review of GAUSS for Windows, including its numerical accuracy," Journal of Applied Econometrics, John Wiley & Sons, Ltd., vol. 15(2), pages 211-220.
  2. Saikkonen, Pentti & L tkepohl, Helmut, 2000. "Testing For The Cointegrating Rank Of A Var Process With An Intercept," Econometric Theory, Cambridge University Press, vol. 16(03), pages 373-406, June.
  3. Helmut Lütkepohl & Pentti Saikkonen & Carsten Trenkler, 2001. "Maximum eigenvalue versus trace tests for the cointegrating rank of a VAR process," Econometrics Journal, Royal Economic Society, vol. 4(2), pages 8.
  4. Johansen, Soren, 1988. "Statistical analysis of cointegration vectors," Journal of Economic Dynamics and Control, Elsevier, vol. 12(2-3), pages 231-254.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:ebl:ecbull:eb-03c10003. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.